It is currently Wed Aug 16, 2017 11:48 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: hello, help
PostPosted: Wed Sep 05, 2012 5:15 pm 
Offline
New Poster
New Poster

Joined: Wed Sep 05, 2012 5:00 pm
Posts: 2
Hi everyone! So nice to find you guys here. I've been on Suboxone for 2 1/2 years. I've just started tapering a month or so ago and I'm having some really tough issues. I went from 8mg SL to 4mg and started getting severe anxiety, palpitations with very fast heart beat all the time, high BP, tingles on my right side face and head. There are more. I'm so scared. I'm 40 full time single dad and don't know what to do. I've been to doc couple times he suggested 2week inpatient detox. I really want outpatient. He said heart sounds fine and thinks its anxiety. I also take almost .1 mg clonodine per day.
He started me on 50mg Zoloft.
Symptoms seem more than just anxiety. Can I really be in such bad withdrawal already from a 4mg jump?
Any help or even a quick prayer for me will be much appreciated.
My boy is such a great kid and I really need to be there for him.
Thanks guys.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 05, 2012 6:15 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Hi and welcome,

I was on sub 8mg also for about 2.5 years when I started tapering. When I started though I went from 8mg to 8mg and 6mg every other day which averages out to 7mg per day. I similar jumps every one or two weeks all the way to 2mg. Then I started going with much smaller jumps (2mg to 1.75mg etc) every one or two weeks and now I'm at .25mg been here for more than 3 weeks and going to go much lower still and very slowly. I tried to jump a few days after getting to .25 but decided to taper down further, also I had no clonidine etc which I am going to get when I do try and jump again.

In short, 8mg to 4mg is a pretty big jump. What you are feeling are most likely the result of doing that. Doctors are not trained in getting us off sub unfortunately. Only to get us on. For the most part. Many doctors seem to believe a jump from 2mg to 0 should be a breeze but if you do some research you I'll see that's still a very high dose. Buprenorphine for pain is measured in micrograms. I think it starts at 50 to 100 micrograms for an opiate naive person. 2mg is 2000 micrograms!

If you go much slower and gradually, you will suffer less and gradually teach your brain how to produce its own natural endorphins as you reduce your dose down to nothing. (thanks diaryofaquitter for that info) I've gone from 8mg to .25mg with no comfort meds and little anxiety.

Are you on he films? Thy are much easier to cut into small even doses.

Good luck

-glen b


Top
 Profile  
 
PostPosted: Wed Sep 05, 2012 7:23 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 19, 2011 8:46 pm
Posts: 158
That's a pretty big jump like stated above. A slow concise taper is much better tolerated from what I have read...

_________________
Wishing you the best in love and life. Finallyachance.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Sep 05, 2012 7:46 pm 
Offline
New Poster
New Poster

Joined: Wed Sep 05, 2012 5:00 pm
Posts: 2
Thanks guys. I'm predisposed to depression most of my life so I'm hoping that this is a severe form of anxiety. I've had pretty bad anxiety in the past but nothing like this with the extreme fear, constant fast heart, palps, tingles BP high. I'm in pretty good shape. Workout few times a week, physical job, no smoke or drink, anymore.
I'm on 8mg pills. I guess knowing anxiety manifests physically isn't the same as experiencing it.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 05, 2012 8:20 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 31, 2012 8:37 pm
Posts: 12
cjkgn....your circumstances sound very similar to mine....42...on subs for 5 yrs...single dad (have a fiancée but lives separate)
...don't smoke or drink....and just found this forum,so good to know others are in similar situation,that we're not alone.....just as other members have said....cut down slowly...no need to run...walk at the pace you know will make you arrive at where you/we want to be.

since finding this forum...reading other folks stories and realizations has reminded me of what i have to address (again)...what i've noticed about subs...is they give us a "normal" lifestyle...and its easy to forget we've an addiction...until we drop to quick,or when our supply drys up

all the best

subbed


Top
 Profile  
 
 Post subject: Hope I can help you
PostPosted: Thu Sep 06, 2012 2:25 pm 
Offline
Super Poster
Super Poster

Joined: Wed Sep 05, 2012 12:28 pm
Posts: 117
Hi, I can totally relate to the anxiety. You just dont feel right. I would be kind of real edgy. My guess is like others have stated you tapered too much, for you, too fast. For me, I made sure I was stable, then I took my stable dose for the day and split it in to 2,3, or as much as 4 doses. There was something about the mental part of taking something that worked for me, our brains are powerful! I would most of the time(and currently am) split in to 2 doses. One in the am, one in the late afternoon. Once I was Stable, for me, that felt like 2 weeks, I would reduce by cutting out about 25% of my last total dose. I actually went from 4mg to 3mg to 2mg to 1.5mg to 1mg to .75mg, and currently taking .5mg one day and .25mg the next. Most of the time split in to 2 doses. I have always tried to use exercise when I feel anxious, then if that did not work, I would give myself a .125 sliver of sub. Do not be hard on yourself, I just recommend a slow and steady taper. If you see what I wrote, i said 25% reduction, but actually sometimes that was more and sometimes less(when i took a sliver) The point is reduce, get stable, reduce, get stable,etc. You will love the fact your total dose is going down!! Celebrate those times, be good to yourself, your worth it! Ciao


Top
 Profile  
 
 Post subject: Re: Hope I can help you
PostPosted: Fri Sep 07, 2012 4:35 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Mar 02, 2012 7:39 pm
Posts: 56
Justdoit4u wrote:
Hi, I can totally relate to the anxiety. You just dont feel right. I would be kind of real edgy. My guess is like others have stated you tapered too much, for you, too fast. For me, I made sure I was stable, then I took my stable dose for the day and split it in to 2,3, or as much as 4 doses. There was something about the mental part of taking something that worked for me, our brains are powerful! I would most of the time(and currently am) split in to 2 doses. One in the am, one in the late afternoon. Once I was Stable, for me, that felt like 2 weeks, I would reduce by cutting out about 25% of my last total dose. I actually went from 4mg to 3mg to 2mg to 1.5mg to 1mg to .75mg, and currently taking .5mg one day and .25mg the next. Most of the time split in to 2 doses. I have always tried to use exercise when I feel anxious, then if that did not work, I would give myself a .125 sliver of sub. Do not be hard on yourself, I just recommend a slow and steady taper. If you see what I wrote, i said 25% reduction, but actually sometimes that was more and sometimes less(when i took a sliver) The point is reduce, get stable, reduce, get stable,etc. You will love the fact your total dose is going down!! Celebrate those times, be good to yourself, your worth it! Ciao


Quick question: Are you on films? If so, is it 2 or 8 mg?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group